(Closed) Birth Control Pills Again!! Please, please help!!

posted 7 years ago in Intimacy
Post # 3
Member
152 posts
Blushing bee

I think only an OB/GYN can help you here, because different women react to different pills in different ways.  Have you thought about other birth control methods, such as the patch, nuva ring, depo shot, IUD, etc.?  I think you just need to talk with your doctor about your different options.

Post # 4
Member
1701 posts
Bumble bee
  • Wedding: August 2010

I liked ortho tri because it varies the levels during the month…..but when i went on that one I never took my pills continuously through 2 months (skip a period) because I didn’t know how that would work with the different levels per week. 

I had breakthrough bleeding on Alesse

I took marvalon for years, but it did affect my libedo and I needed lube if you know what I mean

 

This is my first month off the pill in 8 years. Yahoo!

Post # 5
Member
858 posts
Busy bee

it can take a few months for pills to even out your cycle so remember that and if you skip your inactive pills its very possible you will have break through bleeding the next week, the doctor has always told me not to do that more then one month at a time, if you want to avoid periods you might want to try Seasonique that way you only have 4 periods a year. I am on tri sprintec (generic of Ortho Tri-Cyclen) I would take Seasonique if it was as afordable as my tri sprintec ($9 dollars at wal mart without health insurance cant beat that), I suggest talking to the doctor again

Post # 7
Member
258 posts
Helper bee
  • Wedding: June 2014

Start your pills ASAP. 

If you’re looking to not have a period in 22 days, your loestrin will probably do fine.  BCP doesn’t work by “suppressing” a period.  It’s not overcoming a hormone surge or anything, so a low-dosage BCP will do the job just as well.  What it’s doing is tricking your body into thinking your pregnant.  So you won’t have any monthly spike in hormones like a woman usually does. 

For the other things you’re looking for in a pill (no side effects, basically), you’ll probably have to do it by trial and error with your doctor since every woman responds differently to different pills.  But you can deal with the brand of your BCP when you get back from your trip.  You can talk to your OBGYN sooner if you like, but you might end up with breakthrough bleeding when you switch pills, which may coincide with your trip. 

Post # 8
Member
858 posts
Busy bee

 I dont know how much Aleve you are taking or how often but remember to be careful taking too much too often could cause very serious problems

Post # 9
Member
5106 posts
Bee Keeper
  • Wedding: September 2011

@dontlikered: Loestrin24fe made me a complete mood-swingin’-halfway to violent-psycho.  It also made me spot the week before and after I was supposed to have my period. But like pp’s have said every woman is different.

I’m currently on Ortho TriCyclin Lo and LOVE it. The difference is amazing. I actually eel in control of myself and my emotions and it only took a month of taking them for my cycle to fall right back into it’s normal routine.

Post # 10
Member
2154 posts
Buzzing bee
  • Wedding: July 2011

It’s true – everyone is different. But I’d expect a little breakthrough bleeding – I think that’s a very common side effect to doing pretty much anything with BCPs. Start them – breakthrough bleed. Skip a couple of periods – breakthrough bleed. Pop them like tic tacs – breakthrough bleed. Look at them the wrong way – breakthrough bleed.

The topic ‘Birth Control Pills Again!! Please, please help!!’ is closed to new replies.

Find Amazing Vendors